MAUDE Adverse Event Report: AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. ARTISAN LINK PRO

AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. ARTISAN LINK PRO
Model Number AR310
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause: potential alteration of staining in this case was due to improper operation of the heater on the slide carousel.The problem was solved by field service engineer with replacement of the part.Following the replacement, the instrument was fully operational within specifications, without errors and available for the user.Failure mode description: following a heater malfunction or if the part stops working; the resulting failure modes described could occur:, heater cable malfunction and temperature misalignment.Failure mode in all scenarios has the potential to cause a staining alteration.
 
Event or Problem Description
Customer complaint record reported the event as follows: heater 31 not heating.No direct or indirect patient harm or user harm have been reported.

Brand Name
ARTISAN LINK PRO
Common Device Name
ARTISAN LINK PRO
Manufacturer (Section D)
AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD.
no.1 yishun avenue 7
singapore north east, 76892 3
SN  768923
MDR Report Key11941359
Report Number3003423869-2021-00231
Device Sequence Number11701061
Product Code KPA
UDI-Device Identifier05700571108451
UDI-Public5700571108451
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR310
Device Catalogue NumberAR31030
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2020
Initial Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1